Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
On ray class annihilators of cyclotomic function fields

Bae, Sung-Hanresearcher; Jung, Hwanyup, ACTA ARITHMETICA, v.150, no.1, pp.23 - 34, 2011

2
Cyclotomic units and Stickelberger ideals of global function fields

Ahn, J; Bae, Sung-Hanresearcher; Jung, H, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.5, pp.1803 - 1818, 2003

rss_1.0 rss_2.0 atom_1.0